Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 81, NWS Tulsa, OK

September 20, 2025Rogers County, Tulsa County, Washington County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 20, 2025, 9:26 PM CDT for Rogers County, Tulsa County, Washington County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2025, 9:26 PM CDT (02:26 UTC)
Expired
Sep 21, 2025, 2:00 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WGUS54 KTSA 210226
FFWTSA
OKC131-143-147-210700-
/O.NEW.KTSA.FF.W.0081.250921T0226Z-250921T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
926 PM CDT Sat Sep 20 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  West Central Rogers County in northeastern Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...

* Until 200 AM CDT.

* At 926 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Owasso...                          Skiatook...
  Collinsville...                    Sperry...
  Oologah...                         Ramona...
  Vera...                            Turley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3653 9585 3645 9567 3636 9562 3628 9572
      3626 9595 3630 9600 3654 9600

FLASH FLOOD...RADAR INDICATED

$$

06
1 follow-up statement
580 
WGUS74 KTSA 210659
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
159 AM CDT Sun Sep 21 2025

OKC131-143-147-210709-
/O.EXP.KTSA.FF.W.0081.000000T0000Z-250921T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rogers OK-Tulsa OK-Washington OK-
159 AM CDT Sun Sep 21 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING 
FOR WEST CENTRAL ROGERS, NORTHEASTERN TULSA AND SOUTHERN WASHINGTON 
OK COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3653 9585 3645 9567 3636 9562 3628 9572
      3626 9595 3630 9600 3654 9600

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:23 PM CDT, 3 hours 3 minutes earlier. Its key messages:

  • Issued at 1239 PM CDT Sat Sep 20 2025
  • Isolated severe thunderstorms possible late today and this evening from northeast Oklahoma into northwest Arkansas.
  • Warm to hot conditions continue through Sunday, with temperatures moderating Monday and then cooler into next week.
  • Daily shower and thunderstorm chances continue into Wednesday. There is a moderate chance of a more robust storm complex crossing the area Monday night and Tuesday.
Area forecast discussion, Sep 20, 6:23 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
623 PM CDT Sat Sep 20 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1239 PM CDT Sat Sep 20 2025

 - Isolated severe thunderstorms possible late today and
   this evening from northeast Oklahoma into northwest Arkansas.

 - Warm to hot conditions continue through Sunday, with
   temperatures moderating Monday and then cooler into next week.

 - Daily shower and thunderstorm chances continue into Wednesday.
   There is a moderate chance of a more robust storm complex
   crossing the area Monday night and Tuesday.

&&

.SHORT TERM...
(Through tonight )
Issued at 1239 PM CDT Sat Sep 20 2025

A thunderstorm complex crossed northern portions of the area
this morning.  That complex is weakening and exiting the area.
However, showers and a few thunderstorms continue a little north of
the trailing boundary that extends from near Ozark to the north
side of the Tulsa area and into Osage County. That part of the
boundary near and northwest of Tulsa should become about
stationary, as the more eastern part of the boundary drifts
a little more south. Convection along the boundary may not
completely end before new cells develop near it during peak heating
or this evening. The peak of coverage could wait until evening as
flow several thousand feet above the ground increases to near 30
knots from the west-southwest.  A few downbursts near severe
criteria are possible. There may also be a brief window / zone where
hail potential is enhanced. In general, the low-level flow may be
too weak to support wider / stronger updrafts. But the combination
of the increase in low-level flow and potential for pooling a
deeper pocket of moisture near the old boundary could result in
the potential for a few severe hail reports. This activity should
diminish overnight but may not completely end as a weak low-level
jet continues into northeast Oklahoma.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 1239 PM CDT Sat Sep 20 2025

The northwest upper-level flow pattern will continue into Wednesday
with daily rounds of showers and thunderstorm. Consensus is
developing in the data that a more robust thunderstorm complex
could track across the area Monday night and into Tuesday. Northeast
Oklahoma and northwest Arkansas appear to be most favored for that
potential, but there will be rain chances area wide. This idea is
based on the expectation that a stronger upper-level system will move
through the center of the U.S. Tuesday and Wednesday. Faster winds
aloft with and ahead of the system support a more organized storm
event.

Temperatures will gradually moderate into next week with the daily
rain chances and increase in clouds. Cooler air will spread into the
area with the passage of the upper system.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Sat Sep 20 2025

Convection has finally moved away from nwrn AR sites, so focus turns
to the west where convection is underway over north central and nern
OK. This activity will potentially impact nern OK sites this evening
with MVFR CIGS/IFR VSBYS. Less widespread activity expected to
persist into late tonight, but low confidence of impacts to any
specific terminal. Fog remains a possibility late tonight into Sunday
morning nwrn AR sites, with some scattered convection still
persistent. Another round of convection likely develops tomorrow
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  85  69  86 /  40  50  60  40
FSM   69  91  70  86 /  30  20  40  60
MLC   68  88  70  88 /  20  30  40  50
BVO   64  82  64  86 /  40  50  60  30
FYV   64  87  65  83 /  40  30  50  70
BYV   65  87  66  82 /  40  50  50  80
MKO   67  86  68  86 /  30  30  50  60
MIO   65  84  65  84 /  50  50  60  50
F10   66  86  67  88 /  30  40  50  50
HHW   68  89  69  89 /  10  10  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...69
Hazardous weather outlook, Sep 20, 4:44 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sat Sep 20 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sat Sep 20 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 6 pm.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Primarily along and north of I-40.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A storm complex will continue to move southeast across northwest
Arkansas into this evening, gradually weakening. Locally heavy
rainfall will remain the main threat from this activity, but the
stronger storms could briefly become severe with large hail and
damaging wind gusts.

Additional activity is expected to develop to the west across
northeast Oklahoma along an outflow boundary from earlier
thunderstorm activity. While the bulk of the storms will remain
elevated, sufficient heating across the northeast Oklahoma portion of
the area may result in instability strong enough to support large
hail to half dollar size and wind gusts to 65 mph. There is a very
low risk of a tornado for a short window of time this evening if a
storm should develop along the outflow boundary and remain isolated
long enough as it moves southeast. Locally heavy rainfall is also
possible. The activity is expected to diminish in intensity and
coverage with the loss of daytime heating later this evening,
however a strengthening low level jet may support a strong updraft or
two through midnight as the storms move east across northeast
Oklahoma and far northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Daily thunderstorm chances continue Sunday through Tuesday with
locally heavy rainfall and an isolated severe weather potential.
Thunderstorm complexes will become more widespread and potentially
stronger Sunday night into Monday and Monday night into Tuesday as an
upper low moves through the Southern Plains. A drying trend begins
by the middle of next week as the low pulls away from the area and
high pressure builds into the region.

weather.gov/tulsa contains additional information.

69

In the hours before

Special weather statement, Sep 20, 6:41 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
641 PM CDT Sat Sep 20 2025

OKZ054-059-210045-
Osage OK-Pawnee OK-
641 PM CDT Sat Sep 20 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 745 PM CDT...

At 641 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms centered near Sooner Lake, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Pawnee...
Skedee...                         Fairfax...
Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3667 9662 3633 9661 3633 9703 3651 9703
      3651 9701 3652 9701 3653 9698 3653 9696
      3655 9692 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3666 9706
TIME...MOT...LOC 2341Z 255DEG 14KT 3648 9704

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 20, 7:16 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 PM CDT Sat Sep 20 2025

OKZ054-055-060-210100-
Tulsa OK-Osage OK-Washington OK-
716 PM CDT Sat Sep 20 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE...SOUTHERN
WASHINGTON AND NORTHEASTERN TULSA COUNTIES THROUGH 800 PM CDT...

At 716 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Skiatook, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Skiatook...                       Ramona...
Vera...                           Collinsville...
Avant...                          Ochelata...
Sperry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3664 9598 3645 9581 3642 9581 3642 9579
      3640 9579 3639 9581 3636 9581 3628 9607
      3644 9615
TIME...MOT...LOC 0016Z 227DEG 10KT 3639 9608

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 20, 7:48 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
748 PM CDT Sat Sep 20 2025

OKZ055-060-061-210130-
Tulsa OK-Rogers OK-Washington OK-
748 PM CDT Sat Sep 20 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROGERS...SOUTHERN
WASHINGTON AND NORTHEASTERN TULSA COUNTIES THROUGH 830 PM CDT...

At 748 PM CDT, Doppler radar indicated a strong thunderstorm over
Collinsville, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Collinsville...                   Vera...
Oologah...                        Skiatook...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3631 9593 3644 9594 3651 9581 3648 9573
      3644 9568 3629 9568
TIME...MOT...LOC 0048Z 244DEG 8KT 3637 9585

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 20, 8:01 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
801 PM CDT Sat Sep 20 2025

OKZ054>056-061-210145-
Osage OK-Rogers OK-Nowata OK-Washington OK-
801 PM CDT Sat Sep 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES
THROUGH 845 PM CDT...

At 800 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Avant, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Avant...                          Ramona...
Ochelata...                       Wolco...
Talala...                         Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3653 9568 3642 9599 3642 9601 3640 9605
      3660 9616 3677 9582
TIME...MOT...LOC 0100Z 245DEG 18KT 3655 9603

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Local storm report, Sep 20, 8:46 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
846 PM CDT Sat Sep 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Hail             3 S Collinsville        36.32N 95.85W
09/20/2025  M1.25 Inch       Tulsa              OK   Trained Spotter

            Half dollar size hail.

&&

DH
Local storm report, Sep 20, 8:53 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
853 PM CDT Sat Sep 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     Hail             4 W Owasso              36.27N 95.92W
09/20/2025  E1.75 Inch       Tulsa              OK   Trained Spotter

            Golf ball size hail.

&&

DH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:05 PM CDTSevere Thunderstorm WarningTSAOsage40 min
Sep 20, 7:16 PM CDTSpecial Weather StatementTSAWashington44 min
Sep 20, 7:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Sep 20, 7:48 PM CDTSpecial Weather StatementTSARogers42 min
Sep 20, 8:01 PM CDTSpecial Weather StatementTSAWashington44 min
Sep 20, 8:08 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
Sep 20, 8:11 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Sep 20, 8:37 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington49 min
Sep 20, 8:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Sep 20, 8:55 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa50 min
Sep 20, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Sep 20, 9:28 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Sep 20, 9:42 PM CDTAreal Flood AdvisoryTSARogers, Tulsa4 min
Sep 20, 9:45 PM CDTSpecial Weather StatementTSARogers, Tulsa45 min
Sep 20, 9:46 PM CDTFlash Flood WarningTSARogers, Tulsa4 hr
Sep 20, 9:48 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa3 hr
Sep 20, 10:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner29 min
Sep 20, 10:22 PM CDTAreal Flood AdvisoryTSATulsa4 min
Sep 20, 10:26 PM CDTFlash Flood WarningTSATulsa4 hr
Sep 21, 2:19 PM CDTSpecial Weather StatementTSAMuskogee26 min
Sep 21, 2:26 PM CDTSpecial Weather StatementTSAWagoner34 min
Sep 21, 2:30 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner45 min
Sep 21, 2:42 PM CDTSpecial Weather StatementTSARogers33 min
Sep 21, 3:08 PM CDTSpecial Weather StatementTSAWagoner52 min
Sep 21, 3:11 PM CDTSevere Thunderstorm WarningTSAMuskogee49 min
Sep 21, 3:32 PM CDTSpecial Weather StatementTSAMuskogee28 min
Sep 21, 3:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee38 min
Sep 21, 3:40 PM CDTSpecial Weather StatementTSAMayes35 min
Sep 21, 3:56 PM CDTTornado WarningTSAMuskogee15 min
Sep 21, 4:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah52 min
Sep 21, 4:14 PM CDTSpecial Weather StatementTSADelaware46 min
Sep 21, 4:52 PM CDTSpecial Weather StatementTSAHaskell23 min
Sep 21, 4:54 PM CDTSpecial Weather StatementTSASequoyah36 min
Sep 21, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah32 min
Sep 21, 5:14 PM CDTSpecial Weather StatementTSAMcIntosh31 min
Sep 21, 5:20 PM CDTAreal Flood AdvisoryTSAHaskell, Muskogee, Sequoyah46 min
Sep 21, 5:21 PM CDTSpecial Weather StatementTSASequoyah24 min
Sep 21, 5:22 PM CDTSpecial Weather StatementTSAHaskell38 min
Sep 21, 5:29 PM CDTSpecial Weather StatementTSASequoyah31 min
Sep 21, 5:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
Sep 21, 5:44 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah31 min
Sep 21, 6:06 PM CDTFlash Flood WarningTSAHaskell, Muskogee, Sequoyah10 min
Sep 21, 6:08 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Muskogee, Sequoyah3 hr
Sep 21, 6:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah35 min
Sep 21, 6:11 PM CDTSpecial Weather StatementTSAHaskell34 min
Sep 21, 6:16 PM CDTFlash Flood WarningTSAHaskell, Muskogee, Sequoyah2 hr
Sep 21, 6:41 PM CDTSpecial Weather StatementTSASequoyah34 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.